WoRMS name details

Cyrenoidea oblonga Hanley, 1846

732277  (urn:lsid:marinespecies.org:taxname:732277)

 unaccepted (original combination)
Species
marine
MolluscaBase (2018). Cyrenoidea oblonga Hanley, 1846. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=732277 on 2018-04-25
Date
action
by
2013-06-13 11:51:27Z
created
2013-06-25 16:52:07Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Higo, S., Callomon, P. & Goto, Y. (1999) Catalogue and Bibliography of the Marine Shell-Bearing Mollusca of Japan. Elle Scientific Publications, Yao, Japan, 749 pp.  [details]   

additional source Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). Malacologia 55(2): 285-359. [details]